# SDR HALA2011091400401

- Difficulty date: September 14, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 36,487 hours, 6,868 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR2 ENG NR 10 BLADE AREA A AT TIP IS NICKED.  BLEND OUT DAMAGED AREA ON TIP OF NR 2 ENG NR 10 BLADE, WITHIN LIMITS IAW MM 72-31-02. PERFORMED FLORESCENT PENETRANT INSP AND HIGH FREQ EDDY CURRENT INSP, IAW AMM 72-31-02. NO CRACK FOUND.
